# SDR AALA20072565

- Difficulty date: December 31, 2007
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 26,610 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY LIGHTS AT AFT GALLEY FORWARD WALL INOPERATIVE.  REPLACED BATTERY PACK M33409 FOR EMERGENCY LIGHT AT AFT GALLEY FORWARD WALL. SYSTEM GROUND CHECKED NORMAL OPERATION.
